delivery type mark
সারা বাংলাদেশ থেকে অর্ডার করা যাবে।

Benylin Mucus Cough & Cold All In One Relief250mg+100mg+5mg

Tablet
Bona BD
Generic: Paracetamol + Phenylephrine + Guaifenesin
recently bought482 people recently viewed this.
Best Price
799.20
MRP
999.00
Get 20% OFF
Out of Stock

Additional Offers

Show all
Cashback ৳100 : For purchasing above ৳5000+
Cashback ৳80 : For purchasing above ৳4000+
Cashback ৳60 : For purchasing above ৳3000+
descriptionDescription

Important information

Safety Information:

 

Do not exceed the stated dose. Do not give to children under 12 years old. Please read the enclosed leaflet carefully before you take these tablets.

 

Ingredients:

 

Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg. The Other Ingredients Are: Microcrystalline Cellulose, Stearic Acid, Povidone, Hypromellose And Polyethylene Glycol.

 

Directions:

 

Adults, elderly and children 12 yrs and over 2x tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hr period.

 

Legal Disclaimer

 

1 Per Order

 


Disclaimer: While we work to ensure that product information on our website is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our website. All information about the products on our website is provided for information purposes only. We recommend that you do not solely rely on the information presented on our website. Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer. Content on this site is not intended to substitute for advice given by medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements about products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition. Amazon.co.uk accepts no liability for inaccuracies or misstatements about products by manufacturers or other third parties. This does not affect your statutory rights.

 

Product description

Product Description

A tablet that gives you all-in-one relief from your mucus symptoms, it gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever. Guaifenesin loosens and thins chest mucus, making it easier for you to cough up and lightens the weighty feeling on your chest. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily. Paracetamol relieves pain and helps reduce your temperature if you have a fever. For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Ingredients

Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg. The Other Ingredients Are: Microcrystalline Cellulose, Stearic Acid, Povidone, Hypromellose And Polyethylene Glycol.


From the manufacturer

Benylin Mucus Cough & Cold All In One Relief Tablets
 
Benylin Mucus Cough & Cold All In One Relief Tablets

 

Benylin Mucus Cough & Cold All In One Relief Tablets
Why choose Benylin?

Benylin has been a popular and trusted brand since the early 1970s and is currently the number one selling UK cough brand.* **

  • *Source 2019 Nielsen data, value and unit share, Cough (client defined) 52 w/e 30.03.19 GB Total Coverage
  • **To verify visit https://www.ccc-consumercarecenter.com/UCUConfiguration?id=a075800001645pJ

Benylin Mucus Cough & Cold All In One Relief Tablets

Cold & Flu Symptom Relief

Are you suffering from cold and flu symptoms including headaches, blocked nose, sore throat and a mucus cough?

Try Benylin Mucus Cough & Cold All In One Relief Tablets.

  • Benylin Mucus Cough & Cold All in One Relief Tablets. Always read the label. UK/BE/18-12772i
 

Product Details

Benylin Mucus Cough & Cold All In One Relief Tablets

Benylin Mucus Cough & Cold All In One Relief Tablets

Benylin Mucus Cough & Cold All In One Relief Tablets

Benylin Mucus Cough & Cold All In One Relief Tablets

Mucus Cough, Cold & Flu Relief

This product helps relieve cold and flu symptoms including aches and pains, headaches, chills and mucus coughs.

Contains Guaifenesin

Guaifenesin is an expectorant which helps to thin and loosen mucus in the chest, making it easier to cough up.

Contains Phenylephrine

Phenylephrine is a decongestant and helps you to breathe more easily through the nose

Contains Paracetamol

Paracetamol relieves pain and helps reduce your temperature.

 

Tips for Cough, Cold & Flu Relief

Benylin Mucus Cough & Cold All In One Relief Tablets

Benylin Mucus Cough & Cold All In One Relief Tablets

Benylin Mucus Cough & Cold All In One Relief Tablets

Benylin Mucus Cough & Cold All In One Relief Tablets

Keep hydrated

Drink water, juice and other clear liquids. Doing this helps your immune system fight the sickness and can also help loosen mucus and replenish the lost fluids from blowing your nose.

Regular hand washing

Washing your hands regularly will keep you from spreading your germs to other people. If there’s no sink available, use an alcohol based-hand sanitizer.

Hot showers

A hot shower can help a cough by loosening secretions in the nose.

Stay rested

When you’re sick, your body needs rest and sleep to recover.

 
 Benylin Mucus Cough & Cold All In One Relief TabletsBenylin Mucus Cough & Cold All In One Relief TabletsBenylin Mucus Cough & Cold All In One Relief TabletsBenylin Mucus Cough & Cold All In One Relief Tablets
     
descriptionDisclaimer

The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not... View More